On Ádám's conjecture for circulant graphs

Research output: Contribution to journalArticlepeer-review

41 Scopus citations

Abstract

Ádám's (1967) conjecture formulates necessary and sufficient conditions for cyclic (circulant) graphs to be isomorphic. It is known that the conjecture fails if n is divisible by either 8 or by an odd square. On the other hand, it was shown in [?] that the conjecture is true for circulant graphs with square-free number of vertices. In this paper we prove that Ádám's conjecture remains also true if the number of vertices of a graph is twice square-free.

Original languageEnglish
Pages (from-to)497-510
Number of pages14
JournalDiscrete Mathematics
Volume167-168
DOIs
StatePublished - 15 Apr 1997
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'On Ádám's conjecture for circulant graphs'. Together they form a unique fingerprint.

Cite this